# SDR AALA20041263

- Difficulty date: December 29, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - EN ROUTE DFW-PHL SMOKE IN CABIN.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  FOUND LOOSE HYDRAULIC LIGHT TEE FITTING ABOVE LEFT HAND THRUST REVERSER CONTROL VALVE.  TIGHTENED HYDRAULIC LIGHT TEE FITTING ABOVE LEFT HAND THRUST REVERSER CONTROL VALVE.  ACCOMPLISHED PACK BURNOUT PER CARD 21 92 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
